American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 115 found      Go to page: 1 2 3 4

[31] Dana P. Williams. Orbits and quasi-orbits. Math. Surveys Monogr. 134 (2007) 171-187.
Book volume table of contents   
View Article: PDF

[32] Dana P. Williams. Ideal structure. Math. Surveys Monogr. 134 (2007) 227-260.
Book volume table of contents   
View Article: PDF

[33] Dorin Ervin Dutkay. Low-pass filters and representations of the Baumslag Solitar group. Trans. Amer. Math. Soc. 358 (2006) 5271-5291. MR 2238916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Zhiguo Hu. Open subgroups and the centre problem for the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 3085-3095. MR 2231636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Christopher Deninger. Fuglede--Kadison determinants and entropy for actions of discrete amenable groups. J. Amer. Math. Soc. 19 (2006) 737-758. MR 2220105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Yves Guivarc'h and Riddhi Shah. Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups. Trans. Amer. Math. Soc. 357 (2005) 3683-3723. MR 2146645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert J. Archbold and Eberhard Kaniuth. Stable rank and real rank for some classes of group $C^\ast$-algebras. Trans. Amer. Math. Soc. 357 (2005) 2165-2186. MR 2140436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Karlheinz Gröchenig and Michael Leinert. Wiener's lemma for twisted convolution and Gabor frames. J. Amer. Math. Soc. 17 (2004) 1-18. MR 2015328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Takehiko Yamanouchi. Galois groups of quantum group actions and regularity of fixed-point algebras. Trans. Amer. Math. Soc. 355 (2003) 2813-2828. MR 1975401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Chi-Keung Ng. An example of amenable Kac systems. Proc. Amer. Math. Soc. 130 (2002) 2995-2998. MR 1908922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Siegfried Echterhoff and Ryszard Nest. The structure of the Brauer group and crossed products of $C_0(X)$-linear group actions on $C_0(X,\mathcal K)$. Trans. Amer. Math. Soc. 353 (2001) 3685-3712. MR 1837255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Nico Spronk and Peter Wood. Diagonal type conditions on group C$^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 609-616. MR 1800241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Zhiguo Hu. Open subgroups of $G$ and almost periodic functionals on $A(G)$. Proc. Amer. Math. Soc. 128 (2000) 2473-2478. MR 1662249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Erik Guentner, Nigel Higson and Jody Trout. Equivariant $E$-theory for $C^*$-algebras. Memoirs of the AMS 148 (2000) MR 1711324.
Book volume table of contents   

[46] Tony Falcone and Masamichi Takesaki. Operator valued weights without structure theory. Trans. Amer. Math. Soc. 351 (1999) 323-341. MR 1443873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ola Bratteli and Palle E. T. Jorgensen. Iterated function systems and permutation representations of the Cuntz algebra. Memoirs of the AMS 139 (1999) MR 1469149.
Book volume table of contents   

[48] Marius B. Stefan. The primality of subfactors of finite index in the interpolated free group factors. Proc. Amer. Math. Soc. 126 (1998) 2299-2307. MR 1443410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Marcin Marciniak. Actions of compact quantum groups on $C*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 607-616. MR 1415332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Takahiro Sudo. Stable rank of the reduced $C^*$-algebras of non-amenable Lie groups of type I. Proc. Amer. Math. Soc. 125 (1997) 3647-3654. MR 1415371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Franz Lehner. A characterization of the Leinert property. Proc. Amer. Math. Soc. 125 (1997) 3423-3431. MR 1402870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robert J. Archbold and Eberhard Kaniuth. Simply connected nilpotent Lie groups with quasi-standard $C^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 2733-2742. MR 1389503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Huu Hung Bui. A Hilbert $C^{*}$-module method for Morita equivalence of twisted crossed products. Proc. Amer. Math. Soc. 125 (1997) 2109-2113. MR 1376752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Alain Valette. Amenable representations and finite injective von Neumann algebras. Proc. Amer. Math. Soc. 125 (1997) 1841-1843. MR 1371145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Rune Kleveland. Mixing properties of one-dimensional cellular automata. Proc. Amer. Math. Soc. 125 (1997) 1755-1766. MR 1363428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Guangwu Xu. Herz-Schur multipliers and weakly almost periodic functions on locally compact groups. Trans. Amer. Math. Soc. 349 (1997) 2525-2536. MR 1373647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Huu Hung Bui. Crossed products of Hilbert $C*$-modules. Proc. Amer. Math. Soc. 125 (1997) 1341-1348. MR 1363451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ronald L. Lipsman and Jonathan Rosenberg. The behavior of Fourier transforms for nilpotent Lie groups. Trans. Amer. Math. Soc. 348 (1996) 1031-1050. MR 1370646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Siegfried Echterhoff. Crossed products with continuous trace. Memoirs of the AMS 123 (1996) MR 1371090.
Book volume table of contents   


Results: 31 to 60 of 115 found      Go to page: 1 2 3 4